Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/2949
Title: On the number of k-normal elements over finite fields
Authors: Saygı, Zülfükar
Tilenbaev, Ernist
Ürtiş, Çetin
25165
143695
Keywords: Finite fields
normal bases
normal elements
 kk-normal elements
Issue Date: 2019
Publisher: TÜBİTAK
Source: SAYGI, Z., Tilenbaev, E., & ÜRTİŞ, Ç. (2019). On the number of $ k $-normal elements over finite fields. Turkish Journal of Mathematics, 43(2), 795-812.
Abstract: In this article we give an explicit formula for the number of kk-normal elements, hence answering Problem 6.1. of Huczynska et al. (Existence and properties of kk-normal elements over finite fields, Finite Fields Appl 2013; 24: 170-183). Furthermore, for some cases we provide formulas that require the solutions of some linear Diophantine equations. Our results depend on the explicit factorization of cyclotomic polynomials.
URI: https://hdl.handle.net/20.500.11851/2949
http://journals.tubitak.gov.tr/math/abstract.htm?id=24534
https://app.trdizin.gov.tr/makale/TXpNMU5qVTJOZz09
ISSN: 1300-0098
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
TR Dizin İndeksli Yayınlar / TR Dizin Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

1
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

1
checked on Sep 24, 2022

Page view(s)

18
checked on Nov 21, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.